MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PRSTHSIS,KNEE,PATLLOFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PRSTHSIS,KNEE,PATLLOFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 74024838
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented arthrofibrosis in the right knee.Event treatment included surgery/procedure.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A clinical analysis noted that no relevant supporting documentation was provided for inclusion in this medical investigation.Therefore, no further medical assessment is warranted at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY BCS PAT RESRF RD 38 MM STD
Common Device Name
PRSTHSIS,KNEE,PATLLOFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7807670
Report Number1020279-2018-01613
Device Sequence Number11156441
Product Code JWH
UDI-Device Identifier03596010554550
UDI-Public03596010554550
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74024838
Device Lot Number17FM04563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR